# SDR UALA2009031200758

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 55,105 hours, 20,335 cycles
- Engine: Pwa PW2037
- System (JASC): 7603 · Power Lever
- Part: Actuator
- Part number: S254B1022
- Part serial: 0389
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG THROTTLE WILL NOT ADVANCE FULLY FWD.  FOUND L REV INTERLOCK ACTUATOR PREVENTING FULL TRAVEL.  REPLACED L ENG REV INTERLOCK ACT, CHECKS OK.
